# SDR ASOA2012062901845

- Difficulty date: June 26, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,903 hours, 19,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 986,088 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN GALLEY LIFT IN ON POSITION CAUSING EMERGENCY LIGHTS TO NOT FUNCTION FOR FIRST FLIGHT.   RECHARGED CABIN EMERGENCY BATTERY PACK, OPS CHECKED GOOD, NO DEFECT NOTED, IAW AMM 33-51-01.
